Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 63, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 13, 2005, 8:47 PM CST for Simpson County, Mississippi. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2005, 8:47 PM CST (02:47 UTC)
- Expired
- Mar 13, 2005, 9:30 PM CST
- In force
- 43 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 43 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 2.8 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 544 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 140248 SVRJAN MSC127-140330- /O.NEW.KJAN.SV.W.0063.050314T0247Z-050314T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 847 PM CST SUN MAR 13 2005 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN SIMPSON COUNTY IN CENTRAL MISSISSIPPI THIS INCLUDES THE CITIES OF...MENDENHALL...MAGEE * UNTIL 930 PM CST * AT 847 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF LORMAN...OR ABOUT 13 MILES EAST OF HAZLEHURST...AND MOVING EAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PINOLA BY 900 PM CST 8 MILES SOUTH OF MENDENHALL BY 905 PM CST MAGEE BY 915 PM CST THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL TO THE SIZE OF GOLF BALLS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3196 9016 3176 9013 3179 8965 3198 8966 $$ JPG
2 follow-up statements
000 WWUS54 KJAN 140257 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 857 PM CST SUN MAR 13 2005 MSC127-140330- /O.CON.KJAN.SV.W.0063.000000T0000Z-050314T0330Z/ SIMPSON MS- 857 PM CST SUN MAR 13 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 930 PM CST FOR SOUTHERN SIMPSON COUNTY... AT 854 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR LORMAN...OR ABOUT 12 MILES SOUTHWEST OF MENDENHALL... MOVING EAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... PINOLA BY 900 PM CST 7 MILES SOUTH OF MENDENHALL BY 905 PM CST MAGEE BY 915 PM CST THIS STORM HAS A HISTORY OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3196 9016 3176 9013 3179 8965 3198 8966 $$ JPG
000 WWUS54 KJAN 140317 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 917 PM CST SUN MAR 13 2005 MSC127-140330- /O.CON.KJAN.SV.W.0063.000000T0000Z-050314T0330Z/ SIMPSON MS- 917 PM CST SUN MAR 13 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 930 PM CST FOR SOUTHERN SIMPSON COUNTY... AT 915 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR MAGEE...MOVING EAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MAGEE BY 920 PM CST THIS STORM HAS A HISTORY OF PRODUCING HAIL TO THE SIZE OF GOLFBALLS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3196 9016 3176 9013 3179 8965 3198 8966 $$ JPG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 3:59 PM CST, 4 hours 48 minutes earlier.
Area forecast discussion, Mar 13, 3:59 PM CST, 4 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 359 PM CST SUN MAR 13 2005 .SHORT TERM... PREPARING FOR AN ACTIVE LATE AFTERNOON AND EVENING PERIOD ACROSS OUR FORECAST AREA. A SEVERE THUNDERSTORM WATCH ALREADY COVERS MANY NORTHERN COUNTIES OF THE CWA...RIGHT ALONG AND SOUTH OF AN INTENSE FRONTAL BOUNDARY WHICH IS SLOWLY SINKING SOUTH. ONE WAVE OF MID LEVEL ENERGY MOVING EAST ATOP THIS BOUNDARY HAS SPARKED SEVERE CONVECTION NEAR THE GOLDEN TRIANGLE WITH WATER VAPOR SHOWING ANOTHER CONSOLIDATED WAVE OF ENERGY EXPECTED TO BEGIN INFLUENCING THE FRONTAL ZONES IN WESTERN AREAS BY 2 TO 3 Z (8 TO 9 PM). IN BETWEEN THESE DISTURBANCES EXPECT THE INITIALIZATION OF AT LEAST ISOLATED SEVERE CONVECTION TO BE POSSIBLE. HIGH ATMOSPHERIC LAPSE RATES AND DECENT VERTICAL WIND SHEAR WILL BE SUFFICIENT TO GIVE STORMS THE CAPABILITY OF PRODUCING LARGE HAIL WITH DAMAGING WIND GUSTS A LESSER...BUT NOT INSIGNIFICANT...RISK. THE RISK OF TORNADOES IS COMPARATIVELY LOW GIVEN THE RATHER HIGH LCL HEIGHTS AND SOMEWHAT MARGINAL LOW LEVEL SHEAR. THE SEVERE RISK WILL BE GREATEST THIS EVENING ALONG AND NORTH OF THE INTERSTATE TWENTY CORRIDOR WITH CONVECTION BASED NEAR THE SURFACE BUT ELEVATED CONVECTION WILL REMAIN POSSIBLE WELL BEHIND THE FRONT THROUGH A GOOD PORTION OF THE NIGHT. THE AIR NORTH OF THE BOUNDARY IS QUITE CHILLY SO BY MORNING LOWS SHOULD RANGE FROM THE UPPER 30S TO MID 40S ACROSS THE NORTHWEST TWO-THIRDS OF THE FORECAST AREA WITH SERIOUS COOLING ONLY REACHING SOUTHEAST ZONES BY MORNING. FOR TOMORROW...THE 850MB FRONT (ROUGHLY 5000FT) WILL NOT PASS THROUGH SOUTHEAST ZONES UNTIL MIDDAY AND DUE TO THIS FACT I WAS PERSUADED TO LEAVE 20 POPS IN FOR THESE AREAS DURING THE MORNING HOURS. ALTHOUGH POPS ARE LOW THUNDER WILL STILL BE POSSIBLE GIVEN LEVELS OF ELEVATED INSTABILITY SOME OF THE MODELS SUGGEST. CLOUDS SHOULD GRADUALLY MOVE OUT FROM WEST TO EAST AS THE DAY PROGRESSES AND THIS FRONT ALOFT EXITS TO THE EAST. DESPITE THE EXPECTATION OF AT LEAST SOME SUN...TEMPERATURES WILL BE ON THE COOL SIDE ALTHOUGH I STILL WENT ON THE WARM SIDE OF GUIDANCE GIVEN THE RELATIVELY STRONG MID MARCH SUN. .LONG TERM... NOT MUCH TO TALK ABOUT FOR THE MON NIGHT PERIOD EXCEPT FOR CLOUDS AND TEMPS. TO BEGIN THE EVENING...MOSTLY CLEAR CONDITION WILL PREVAIL WITH A BIT MORE CLOUDS ACROSS THE SOUTH FOR THE EVENING...THEN CLOUDS WILL STEADILY INCREASE ACROSS THE CWA AS WAA DEVELOPS. WILL KEEP TEMPS ON THE COOL SIDE OF GUIDANCE DUE THE COOL AIRMASS THAT WILL BE IN PLACE OVER THE REGION. WAA WILL TAKE OVER ON TUE AS SFC BOUNDARY SETS UP ALONG THE LA COAST. GFS SEEMS A BIT BULLISH AND WANTS TO BRING THE SFC BOUNDARY NORTHWARD INTO THE CWA. IM NOT READY TO GO THAT FAR AND I PREFER THE BOUNDARY STAYING ACROSS S LA. EITHER WAY...WAA WILL INCREASE ATOP THE BOUNDARY AND SPREAD PRECIP ACROSS THE S 1/2 OF THE CWA TUE AFTERNOON AND OVER MOST OF THE REGION TUE NIGHT. MODELS DUE INDICATE FAIRLY STEEP LAPSE RATES ACROSS THE S CWA TUE AFTERNOON AND I WILL MENTION THUNDER AND THE POSSIBILITY OF A FEW SEVERE STORMS. ELEVATED NATURE WILL BRING A SMALL HAIL THREAT. ALSO DURING THIS TIME...IF CONVECTION CAN DOMINATE...LOCALLY HEAVY RAIN WILL BE POSSIBLE. WITH ALL THIS SAID...I HAVE INCREASE POPS TUE AFTERNOON INTO TUE NIGHT. AT THIS TIME...BEST RAIN CHANCES SEEM TO BE FOCUSED ALONG AND SOUTH OF THE TRACE. AFTER THIS SYSTEM MOVES THROUGH LATE TUE NIGHT...THAT WILL JUST ABOUT THE END OF RAIN CHANCES WITH FRI AFTERNOON BEING THE ONLY MINOR EXCEPTION. TEMPS WILL BE THE MAIN FOCUS THROUGH NEXT SUNDAY. OVERALL...WILL KEEP TEMPS JUST BELOW CLIMO AS NORTHERLY LOW LEVEL FLOW WILL DOMINATE. && .AVIATION... STRONG THUNDERSTORMS WILL BE A CONCERN FOR AVIATION THIS EVENING ACROSS GLH...GWO...JAN AND MEI AND THEN PERHAPS TOWARD MIDNIGHT AND EARLY MORNING IN HBG. BEHIND THE FRONT ALSO EXPECT IFR TO MVFR CEILINGS TO BUILD IN...FIRST THIS EVENING IN GLH AND GWO...AND THEN LATER TONIGHT IN JAN AND MEI. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 46 59 43 56 / 60 10 10 80 MERIDIAN 50 61 42 57 / 60 20 10 80 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 50/36
Hazardous weather outlook, Mar 13, 7:46 PM CST, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 746 PM CST SUN MAR 13 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 142212- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 746 PM CST SUN MAR 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND MONDAY... ...THUNDERSTORMS... SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING ACROSS A GOOD PORTION OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA WITH AT LEAST ISOLATED SEVERE THUNDERSTORMS POSSIBLE IN MOST OTHER AREAS BEFORE MIDNIGHT. LOCATIONS SOUTH OF THE HIGHWAY 84 CORRIDOR MAY EXPERIENCE SOME ISOLATED SEVERE THUNDERSTORMS...BUT NOT UNTIL AFTER MIDNIGHT. THE MAIN RISK WITH SEVERE THUNDERSTORMS WILL BE LARGE HAIL WITH DAMAGING WINDS EXPECTED TO BE A SECONDARY THREAT IN MOST LOCALES. THE RISK FOR ISOLATED TORNADOES WILL ALSO BE A CONCERN THIS EVENING. A STRONG COLD FRONT THAT WILL SLOWLY PUSH SOUTH ACROSS THE REGION TONIGHT WILL TRIGGER THE DEVELOPMENT OF THUNDERSTORMS...PARTICULARLY ALONG THE INTERSTATE TWENTY CORRIDOR THIS EVENING. HIGH LEVELS OF ATMOSPHERIC INSTABILITY ABOVE THE FRONT WILL GIVE STORMS THAT DEVELOP THE POTENTIAL TO FORM LARGE HAIL. DAMAGING WIND GUSTS AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE PREVIOUSLY MENTIONED COLD FRONT WILL SINK INTO SOUTHERN PORTIONS OF THE REGION LATE TONIGHT AND SHOULD CONTINUE TO SPAWN THUNDERSTORMS AS IT DOES SO. DAMAGING HAIL AND SEVERE WIND GUSTS WILL STILL BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY... ...DAYS TWO AND THREE...MONDAY NIGHT THROUGH WEDNESDAY NIGHT... ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND EARLY EVENING...MAINLY FOR AREAS SOUTH OF A NATCHEZ TO LAUREL LINE. DURING THE DAY TUESDAY...A FRONTAL BOUNDARY WILL SET UP ACROSS SOUTH LOUISIANA AND PROVIDE LIFT FOR RAIN AND THUNDERSTORMS ACROSS SOUTH MISSISSIPPI. SUFFICIENT ELEVATED INSTABILITY WILL EXIST AS A UPPER LEVEL DISTURBANCE MOVES THROUGH AND A FEW THUNDERSTORMS MAY BECOME SEVERE. THE MAIN CONCERN WILL BE FOR LARGE HAIL. ...DAYS FOUR THROUGH SEVEN...WEDNESDAY NIGHT THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR THIS EVENING AND POSSIBLY AGAIN LATE TUESDAY. OTHERWISE ACTIVATION IS NOT ANTICIPATED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Mar 13, 8:32 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
832 PM CST SUN MAR 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL CLEVELAND 33.74N 90.73W
03/13/2005 0.75 INCH BOLIVAR MS EMERGENCY MNGR
PENNY SIZE HAIL REPORTED IN CLEVELAND REPORTED BY BOLIVER
EMERGENCY OPERATIONS CENTER.
&&
GILMORELocal storm report, Mar 13, 8:35 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
835 PM CST SUN MAR 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG 5 E BRANDON 32.28N 89.92W
03/13/2005 RANKIN MS NWS EMPLOYEE
NUMEROUS TREES AND POWER LINES DOWN REPORTED BY NATIONAL
WEATHER SERVICE EMPLOYEE.
&&
GILMORELocal storm report, Mar 13, 8:37 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
837 PM CST SUN MAR 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG 5 E BRANDON 32.28N 89.92W
03/13/2005 RANKIN MS NWS EMPLOYEE
BARN BLOWN DOWN REPORTED BY NATIONAL WEATHER SERVICE
EMPLOYEE.
&&
GILMORELocal storm report, Mar 13, 8:39 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
839 PM CST SUN MAR 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM HAIL FLORENCE 32.15N 90.13W
03/13/2005 0.75 INCH RANKIN MS AMATEUR RADIO
PENNY SIZE HAIL IN FLORENCE REPORTED BY AMATEUR RADIO
SPOTTER.
&&
GILMORELocal storm report, Mar 13, 8:40 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
840 PM CST SUN MAR 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL 6 W PUCKETT 32.08N 89.88W
03/13/2005 1.00 INCH RANKIN MS AMATEUR RADIO
QUARTER SIZE HAIL NEAR CATO REPORTED BY AMATEUR RADIO
SPOTTER.
&&
GILMORELocal storm report, Mar 13, 8:46 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
846 PM CST SUN MAR 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG 3 E HAZLEHURST 31.86N 90.34W
03/13/2005 COPIAH MS EMERGENCY MNGR
SEVERAL TREES DOWN NEAR THE COMMUNITY OF BETHEL REPORTED
BY COPIAH EMERGENCY OPERATIONS CENTER.
&&
GILMOREThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 6:09 PM CST | Severe Thunderstorm Warning | JAN | Hinds | 66 min |
| Mar 13, 6:13 PM CST | Severe Thunderstorm Warning | JAN | Winston | 62 min |
| Mar 13, 6:13 PM CST | Severe Thunderstorm Warning | JAN | Hinds | 77 min |
| Mar 13, 6:33 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 72 min |
| Mar 13, 6:43 PM CST | Tornado Warning | JAN | Noxubee | 47 min |
| Mar 13, 6:48 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 57 min |
| Mar 13, 6:58 PM CST | Tornado Warning | JAN | Warren | 47 min |
| Mar 13, 6:59 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 63 min |
| Mar 13, 7:07 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Leflore | 53 min |
| Mar 13, 7:12 PM CST | Severe Thunderstorm Warning | JAN | Webster | 49 min |
| Mar 13, 7:19 PM CST | Severe Thunderstorm Warning | JAN | Scott, Smith | 56 min |
| Mar 13, 7:23 PM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 37 min |
| Mar 13, 7:30 PM CST | Severe Thunderstorm Warning | JAN | Hinds | 45 min |
| Mar 13, 7:31 PM CST | Severe Thunderstorm Warning | JAN | Claiborne | 44 min |
| Mar 13, 7:50 PM CST | Severe Thunderstorm Warning | JAN | Clay, Webster | 55 min |
| Mar 13, 7:52 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Newton | 53 min |
| Mar 13, 7:56 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 79 min |
| Mar 13, 7:58 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 77 min |
| Mar 13, 8:05 PM CST | Severe Thunderstorm Warning | JAN | Oktibbeha | 55 min |
| Mar 13, 8:11 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 49 min |
| Mar 13, 8:27 PM CST | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 63 min |
| Mar 13, 8:30 PM CST | Severe Thunderstorm Warning | JAN | Lauderdale | 60 min |
| Mar 13, 8:36 PM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 39 min |
| Mar 13, 8:36 PM CST | Severe Thunderstorm Warning | JAN | Smith | 54 min |
| Mar 13, 8:59 PM CST | Severe Thunderstorm Warning | JAN | Oktibbeha | 46 min |
| Mar 13, 9:22 PM CST | Severe Thunderstorm Warning | JAN | Smith | 53 min |
| Mar 13, 9:35 PM CST | Severe Thunderstorm Warning | JAN | Franklin, Jefferson, Lincoln | 55 min |
| Mar 13, 9:40 PM CST | Severe Thunderstorm Warning | JAN | Lowndes | 35 min |
| Mar 13, 9:45 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Jones | 60 min |
| Mar 13, 9:50 PM CST | Severe Thunderstorm Warning | JAN | Clarke | 55 min |
| Mar 13, 10:14 PM CST | Severe Thunderstorm Warning | JAN | Clarke | 61 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.